Reply
For those of you on Celexa October2011 2 kids; Pennsylvania 6692 posts
9th Apr '13

I started taking it for anxiety almost a month ago. for 2 weeks i felt fantastic, better than i have in years! but This week i feel terrible, im ovulating tho so i know my hormones are coming into play. However i'm having 2 side effects that i'm HOPING will go away. I wake up a million times a night and have a hard time falling asleep, which is not like me. And ever since i've taken it its really hard to for me to orgasm and i dont even care much for sex. =( What were your experiences???

♥♬♡ 2 kids; Pennsylvania 10380 posts
9th Apr '13

I had to stop after a few days...made me feel like I was rolling on E :?

loser mom 2 kids; 1 angel baby; Oslo, ,, Norway 10413 posts
9th Apr '13

I remember my sex drive decreased, which I think is pretty common with most anti-depressants, but I don't recall having any sleep issues.



Are you taking your pill in the morning or night??

October2011 2 kids; Pennsylvania 6692 posts
9th Apr '13
Quoting loser mom:" I remember my sex drive decreased, which I think is pretty common with most anti-depressants, but I don't recall having any sleep issues. Are you taking your pill in the morning or night??"


i've been taking it after dinner, maybe i should try taking it in the morning??

loser mom 2 kids; 1 angel baby; Oslo, ,, Norway 10413 posts
9th Apr '13
Quoting October2011:" i've been taking it after dinner, maybe i should try taking it in the morning??"


Yeah, I would try that!



Other than low sex drive, I didn't have any side effects, I thought it worked great for me!

Allissa Specht 35 kids; Essexville, Michigan 5426 posts
9th Apr '13

Take it in the AM. It will mess with your sex drive.

October2011 2 kids; Pennsylvania 6692 posts
9th Apr '13

So theres really nothing i can do about my sex drive? I feel awkward asking my dr about that. How long were you ladies on it and how were you after you stopped taking it??

Ellie Goulding 1 child; London, --, United Kingdom 4651 posts
9th Apr '13

I agree with Allissa, take it in the AM. Mine turned me into a horrible insomniac for the first month roughly, even though I took it first thing when I woke up.

Allissa Specht 35 kids; Essexville, Michigan 5426 posts
9th Apr '13
Quoting October2011:" So theres really nothing i can do about my sex drive? I feel awkward asking my dr about that. How long were you ladies on it and how were you after you stopped taking it??"


I took it for 8 months before stopping it. I haven't had issues since stopping it. As for sex drive, all you can do really is talk to a therapist or your doctor about it.

Ellie Goulding 1 child; London, --, United Kingdom 4651 posts
9th Apr '13
Quoting ♫♥♬:" I had to stop after a few days...made me feel like I was rolling on E :?"

omg why would you stop taking it? lol

loser mom 2 kids; 1 angel baby; Oslo, ,, Norway 10413 posts
9th Apr '13
Quoting October2011:" So theres really nothing i can do about my sex drive? I feel awkward asking my dr about that. How long were you ladies on it and how were you after you stopped taking it??"


I took it for 5 or 6 months, then I weaned myself off. This was last year.



I felt "okay" after I stopped, a lot of days I wondered if I should restart. I also suffer from a little bit of seasonal depression, and now that winter is over I am waaaay better than I was in the fall!



Don't feel awkward about asking your doctor, they want to know those things! I took Zoloft years and years ago, and it killed my sex drive, too. :(

October2011 2 kids; Pennsylvania 6692 posts
9th Apr '13

thanks for all your help ladies, i got back to the doctor in a week and i'll tell her my issues.

♥♬♡ 2 kids; Pennsylvania 10380 posts
9th Apr '13

<blockquote><b>Quoting VeggieBurglar:</b>" omg why would you stop taking it? lol"</blockquote>




I use to do E all the time as a kid, an stopped when my body was making my sick from it. Not a good feeling to me anymore! Thankfully because I was addicted to it for 3 years.